# SDR ABXA030128

- Difficulty date: April 1, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,173 hours, 25,766 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo Valve
- Part number: 75130
- Part serial: 33260A
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW IN FLIGHT.  AUTOPILOT ON.  REPLACED RUDDER POWER PACK TRANSFER VALVE IAW DC-8 MM 27-21-6.
